# SDR SWAA2017032112659

- Difficulty date: March 4, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7530251
- Condition: Corroded
- Location: Bs 293-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM INNER CHORD CORRODED BETWEEN BS 293 TO 348.2.   R & R CREASE BEAM IAW SRM & DWG.
